# SDR UPS07850388

- Difficulty date: July 20, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 76,588 hours, 26,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 70 FRAME CRACKED AND CORRODED BETWEEN L31R AND L32R IN A/C COMPT.  REPAIRED CRACKED AND CORRODED FRAME AT STA 70 BETWEEN L31R AND L32R IN A/C BAY IAW SRM 53-02-05 FIG 08C2.
